The forgotten decision rules: Majority rules based on difference of votes
Bonifacio Llamazares
Mathematical Social Sciences, 2006, vol. 51, issue 3, 311-326
Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (37)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(06)00002-3
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:51:y:2006:i:3:p:311-326
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().